Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
187acne

Could this be possible---->? neosporin

Recommended Posts

Whenever I pop a pustule and I put anything on I it will come back it's like everytime I put neosporin Instead of just a red spot there's a yellow spot I know that's not normal

Share this post


Link to post
Share on other sites
Whenever I pop a pustule and I put anything on I it will come back it's like everytime I put neosporin Instead of just a red spot there's a yellow spot I know that's not normal

Wait so you put neosporin on the pimple you just popped and they turn yellow?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×